Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Took effexor. Being unsteady, showing tremors and confusion. Taking wellbutrin. Having diabetes, depression and fibromyaliga. Cure?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11732 Questions
my wife takes 150 mg plus 37.5 mg of effexor daily (for years). over the last few days, she's been unsteady - balance, shows tremors and confusion - more so than ever before. We just checked her pills and find that she may have been taking an extra 150 mg of effexor daily for a week or more. She also may have been taking an extra 300 mg of wellbutrin - she's supposed to take 300 mg a day - and so she may have been taking 600 mg. Would these increases cause the symptoms I've mentiwoned above - unbalance, tremors, confusion. My wife suffers from diabetis, depression, fibromyliga, gird, chrones psychorisis (pardon the spelling) among other ailments.
Posted Wed, 21 Aug 2013 in Women's Health
Answered by Dr. Rakhi Tayal 22 minutes later
Thanks for trusting us with your health concern.
The symptoms that your wife is having could be due to the sudden doubling of the dose of Effexor. Increase in the dosage of Welbutrin can cause agitation, dry mouth, insomnia, headache, nausea, constipation, and tremor.
It is best to reduce the dosage to the recommended levels and the symptoms are likely to gradually subside in over a week.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor